# SDR FDEA201809112449

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT BS 1020 LBL 0 TO LBL 25. CORROSION ON INTERCOSTAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A FIG 101 DETAIL II REV 124. ORIGINAL MATERIAL GAUGE= 0.050"  DEPTH OF BLENDOUT= 0.013" MAX ALLOWABLE = 0.005". FABRICATED AND INSTALLED NEW INTERCOSTAL IAW DRAWING NR 144N5005 SHEET 5 AND GMM 7-0-1001 REV 150 AND SRM: 51-40-02 REV 124.
